The Left Side Of The Stomach Hurts During Bowel Movements And Urinating After A Miscarriage?

Illustration of The Left Side Of The Stomach Hurts During Bowel Movements And Urinating After A Miscarriage?
Illustration: The Left Side Of The Stomach Hurts During Bowel Movements And Urinating After A Miscarriage? images-prod.healthline.com

slmt mlm doc.mhu ask .. even if there is a miscarriage 22 days miscarriage .. left abdominal pain … despite feeling nauseous and abdominal pain exceeding more than 6 hours and when defecating in even small urine pain … when I urinate there is a yellow mucus out … have met with the doc doctrine … he said the usual case is simple … but the disease has been a month sick … but that makes us concerned that the pain is getting stronger and stronger … eat even difficult after mkn pain that spread to the entire stomach including under the uterus. I was forced to vomit all my food back as unable to stand the stomach pain. it didn’t last for 6 hours. it was always sick. even at night. my time is getting middle stomach ache … you are jumping at the doc too hard … even the answer is just simple … love it … last minute there is someone who has uterine cancer too … with the verse I am … really. .sbh, I don’t worry … may doc answer, is there any disease I face now? ang..😥😥

1 Answer:

Hello! Thank you for asking at HealthReplies.com.


There are various conditions that can cause interference such as those experienced by Mother. This condition can be related to a new miscarriage, which the mother has experienced or is unrelated to, such as an infection or a disorder in the stomach. You should go back to the obstetrician who handles you when you miscarry. Tell the doctor how severe the pain you are feeling and how this is bothering you, even to the point of being difficult to eat. You can bring medicines that have been given by doctors before and tell them that they don't make you feel better. The doctor will ask a few questions to find out more about the complaints you feel. The doctor will then examine your stomach directly and may require you to undergo several examinations. The doctor will explain to you about the disorder you are experiencing. Meanwhile, try to drink warm water often. Drink little by little but often. You can also compress warm the painful part of your stomach. Rest in a more comfortable position. Your husband should accompany you as long as you are still in pain. Emotional support is important for you because it can reduce the anxiety you feel and make you feel more comfortable.


That's all information from me. I hope this helps.


Regards.

: by

Related Question

The Procedure For Using Postinor 2?

The Procedure For Using Postinor 2?

(12 months ago)

I want to ask .. on the postinor2 packaging it says to take two postinor tablets at once. whereas I just found out that it turns out how to drink 1 tablet as soon as possible and 1... Read more

Can A Bipolar Disorder Suffer Without Medication?

Can A Bipolar Disorder Suffer Without Medication?

(11 months ago)

I am 23 years old ..... Read more

Can I Take CTM Because Of Itching After Taking Paracetamol?

Can I Take CTM Because Of Itching After Taking Paracetamol?

(1 year ago)

Good night DokDok I want to ask, I am now having fever and it was around 10 I was taking Paracetamol and now suddenly my bodies feel itchy, it looks like the seeds are hot and if I... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *